MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08445699190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).The cobas pure analyzer serial number was not provided.
 
Event or Problem Description
The initial reporter complained of discrepant results for 2 pediatric patient samples tested for tina-quant hemoglobin a1cdx gen.3 on a cobas c 503 analytical unit and a cobas pure instrument compared to an unspecified electrophoresis method.On (b)(6) 2024 "patient 2" result from the cobas pure instrument was 6.2% (44.2 mmol/mol).On (b)(6) 2024 the repeat from the c503 analyzer was 5.97% (41.7 mmol/mol).The repeat result from the electrophoresis method was 5.6% (37 mmol/mol).On (b)(6) 2024 "patient 1" result from the c503 analyzer was 5.86% (40.5 mmol/mol).The repeat result was 5.72% (39 mmol/mol).The repeat result from the electrophoresis method was 5.4% (35 mmol/mol).Based on the reference ranges used by the customer, the results from the cobas c503 analyzer and cobas pure instrument are considered high risk for diabetes and the results from the electrophoresis method are deemed normal.
 
Additional Manufacturer Narrative
The probes and rinse levels for cells and probes were reportedly correctly adjusted.The cells have not been replaced since the instrument was installed; the cells should be replaced monthly as part of routine maintenance.Based on the information provided, the cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19260544
Report Number1823260-2024-01375
Device Sequence Number2686029
Product Code LCP
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08445699190
Device Lot Number74419901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient SexUnknown